Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Common operator properties
of the linear operators $RS$ and $SR$

Author: Bruce A. Barnes
Journal: Proc. Amer. Math. Soc. 126 (1998), 1055-1061
MSC (1991): Primary 47A10, 47A60, 47B30
MathSciNet review: 1443814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $S$ and $R$ be bounded linear operators defined on Banach spaces, $S\colon X\to Y$, $R\colon Y\to X$. When $\lambda \neq 0$, then the operators $\lambda -SR$ and $\lambda -RS$ have many basic operator properties in common. This situation is studied in this paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10, 47A60, 47B30

Retrieve articles in all journals with MSC (1991): 47A10, 47A60, 47B30

Additional Information

Bruce A. Barnes
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403

PII: S 0002-9939(98)04218-X
Keywords: Spectrum, closed range, Fredholm operator, poles of the resolvent
Received by editor(s): February 22, 1996
Received by editor(s) in revised form: September 23, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia